# SDR WRXR20250408001

- Difficulty date: April 8, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH670319423
- Condition: Corroded
- Location: Zone 100
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD FITTING AT F.S 349.0 AND STGR W.L72.0 CORRODED. REMOVED AND REPLACED FLOORBEAM FITTING P/N: SH670-31942-3 AT F.S 349.0 AND L/H STR 16 - STR 18 AND W.L72.0 IAW CRJ 900 SRM 51-42-20-001-001-A01.
